Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 53, Pages 3373-3383
http://dx.doi.org/10.1155/S0161171203208073

Applications of one- and two-dimensional Volterra inequalities in differential equations of the hyperbolic type

Institute of Mathematics, Poznań University of Technology, Piotrowo 3A, Poznań 60-965, Poland

Received 14 August 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lechosław Hącia, “Applications of one- and two-dimensional Volterra inequalities in differential equations of the hyperbolic type,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 53, pp. 3373-3383, 2003. https://doi.org/10.1155/S0161171203208073.